Please use this identifier to cite or link to this item:
Title: Optimality and construction of some rectangular designs
Authors: Bagchi, Sunanda
Keywords: Rectangular designs
Equireplicate designs
Issue Date: 1994
Citation: Metrika , v.41, no. 1, p. 29-41
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
M-41-1994-P29-41.pdf436.16 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.